# SDR A6WA200540140

- Difficulty date: April 6, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R5096711
- Part serial: 0826
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DIDN'T RETRACT WHEN SELECTED UP.  ANTI-SKID INBOARD AND PBSOV MESSAGE ILLUMINATED WITH GEAR SELECTED UP.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE IAW 32-30-00 JACKED AIRCRAFT, COMPLIED WITH GEAR SWING.  NO DISCREPANCIES NOTED.  OK FOR SERVICE.  (M)
